Academic Journals Database
Disseminating quality controlled scientific knowledge

Symmetrical linear antennas driven by two-wire lines

Author(s): Surutka Jovan V. | Veličković Dragutin M.

Journal: Serbian Journal of Electrical Engineering
ISSN 1451-4869

Volume: 1;
Issue: 1;
Start page: 27;
Date: 2003;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: linear antenna | integral equation | antenna input impedance | two-wire line

A new theoretical approach to the problem of the symmetrical linear antenna driven by a two-wire line is presented. Then symmetrical linear antenna and the feeder line are treated as a unique boundary-value problem leading to a system of two simultaneous integral equations containing antenna and line currents as unknown sub-integral functions. The integral equations are approximately solved by the so-called point-matching method. Due to the mutual coupling between the antenna and the line, a new conveniently defined apparent driving-point admittance is to be introduced. The method is applied on several types of linear antennas: Centre driven symmetrical dipole antenna, Centre-driven V-antenna, Cage antenna, H-antenna and System of two parallel non-staggered dipoles antennas, positioned in the air over semi-conducting ground. Then theoretical results for admittances were compared with the experiments and remarkably good overall agreement has been found. On the contrary, a comparison with the corresponding theoretical results obtained with the idealized delta-function generator revealed remarkable discrepancies.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?